# SDR IPXA2025010649808

- Difficulty date: December 22, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 119,833 hours, 20,255 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Plate
- Part number: 146U80232
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER NUTPLATES FOR LAV SERVICE AREA. 1.REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV.61 2.FABRICATE P/N(146U8023-2) PER BOEING DWG NO.146U8023 SH 4 REV."-";PL REV."N";PSDL REV."D" AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV.9 REQUIREMENT. 3.INSTALLED FABRICATED PARTS I.A.W SRM 51-40-02-0G REV.61 AND AIPC 52-49-07-02 REV.57 AND BOEING DWG NO 146U8023 SH 3 REV.A AND  146U8023 SH4 REV.-. 4.JOB COMPLETED AND ATTACHEMENTS ARE UPLOADED.  REVIEW COMPLETED
